Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 355, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 10, 2023, 5:04 PM MDT for Baca County, Prowers County, Colorado. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2023, 5:04 PM MDT (23:04 UTC)
- Expired
- Jul 10, 2023, 6:00 PM MDT
- In force
- 56 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 182 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:18 PM MDT | HAIL 1 | 12 Ne Two Buttes, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 1:37 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -439 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
732
WUUS55 KPUB 102304
SVRPUB
COC009-099-110000-
/O.NEW.KPUB.SV.W.0355.230710T2304Z-230711T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
504 PM MDT Mon Jul 10 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Prowers County in southeastern Colorado...
Northeastern Baca County in southeastern Colorado...
* Until 600 PM MDT.
* At 504 PM MDT, severe thunderstorms were located along a line
extending from near Holly to 14 miles south of Granada to 6 miles
southwest of Two Buttes to near Springfield, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees. Damaging winds may extend
well ahead of thunderstorms.
* Locations impacted include...
Springfield, Holly, Walsh, Vilas, Two Buttes and Two Buttes
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3733 10278 3767 10257 3809 10211 3810 10204
3731 10204
TIME...MOT...LOC 2304Z 268DEG 22KT 3803 10208 3787 10222 3749 10248
3737 10268
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr2 follow-up statements
063
WWUS55 KPUB 102322
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
522 PM MDT Mon Jul 10 2023
COC009-099-110000-
/O.CON.KPUB.SV.W.0355.000000T0000Z-230711T0000Z/
Prowers CO-Baca CO-
522 PM MDT Mon Jul 10 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES...
At 521 PM MDT, severe thunderstorms were located along a line
extending from 13 miles south of Coolidge to 18 miles northwest of
The Saunders Elevator to near Two Buttes, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Walsh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3732 10239 3775 10236 3806 10204 3731 10204
TIME...MOT...LOC 2321Z 263DEG 32KT 3786 10209 3771 10220 3757 10232
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr686
WWUS55 KPUB 102356
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
556 PM MDT Mon Jul 10 2023
COC009-099-110006-
/O.EXP.KPUB.SV.W.0355.000000T0000Z-230711T0000Z/
Prowers CO-Baca CO-
556 PM MDT Mon Jul 10 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS AND
NORTHEASTERN BACA COUNTIES WILL EXPIRE AT 600 PM MDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
LAT...LON 3732 10239 3775 10236 3806 10204 3731 10204
TIME...MOT...LOC 2356Z 268DEG 22KT 3787 10183 3772 10194 3758 10206
$$
EhrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:57 PM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 10, 2:57 PM MDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 257 PM MDT Mon Jul 10 2023 .SHORT TERM...(This evening through Tuesday) Issued at 251 PM MDT Mon Jul 10 2023 Key messages: 1) Severe storms possible on the plains early this evening. 2) Hotter and drier most locations on Tue. Fairly strong upper wave crossing Colorado today, with scattered thunderstorms firing over the area in response. Storms over the mountains have been high based, as drier air continues to spread eastward across the region, with drying now moving into the I-25 corridor as of 230 pm behind departing convection. Best chance for strong/severe storms into early evening will lie across the southeast plains, where moisture/instability (Surface CAPE up to 2500 J/KG) are more plentiful and strong outflow boundary moving quickly eastward will provide forcing for ascent. Strong winds will be the main threat with storms as they move quickly eastward, though with high instability in place, large hail will be possible, especially with any storm that can avoid being undercut by main outflow boundary. Activity should push east into KS and end rapidly this evening, and most locations will be convection-free by sunset. Upper ridge builds over the state Tue, with drier air spreading across all of southern Colorado as dryline pushes east in KS. Still just enough moisture around over the mountains to generate some isolated afternoon convection, especially back over the San Juans, though rainfall from most activity will be light. Main story Tue will be the return of summer-time heat, with some triple digit maxes likely around Pueblo, and readings into the 90s over the plains and valleys. With the heat, fire danger will be increasing across the area, though winds look to stay below critical thresholds at most locations. .LONG TERM...(Tuesday night through Monday) Issued at 251 PM MDT Mon Jul 10 2023 Key Messages: 1) Hot and Dry Tuesday-Wednesday. 2) Cold front Thursday, with storms possible in the evening. 3) Cooler and unsettled towards next weekend. Not much change in the long-term forecast from the last few days. An upper-level ridge will continue to build in overhead, allowing for hot and dry conditions to dominate our area Tuesday-Thursday. These days will see highs in the 90s over the high valleys and potentially low 100s over parts of the eastern plains. Will have to be on the lookout for any Heat highlights that become necessary should these conditions persist. Isolated shower and thunderstorm activity will be possible in the afternoon, mainly over the mountains. These showers should be relatively weak due to a lack of any synoptic forcing, and will be mostly fueled by diurnal heat and the topography. Given the very dry surface conditions we are expecting, the most impact a shower will likely have is some gusty outflow winds. Currently, winds appear too weak beneath the synoptic high for any fire weather concerns despite the dry airmass in place. More active and unsettled weather is still on tap for late this week into this weekend. Moisture will begin to return to the eastern plains on Thursday, but mostly just along the CO-KS border, increasing the chance for afternoon thunderstorms along these counties. Models are still in disagreement on the speed of our next incoming wave aloft, but the general consensus is for some time late Thursday afternoon into Thursday Night. As it passes, precipitation coverage will increase over the eastern plains. Post-front, temperatures on Friday will drop around 10 degrees, and wetter, more unsettled weather will persist into next weekend across most of our CWA. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 251 PM MDT Mon Jul 10 2023 VFR at all taf sites the next 24 hrs, as convection will be east of all terminals by 22z-00z this evening. Low risk of a vcts and gusty winds at KALS after 18z Tue as some convection develops over the mountains, though risk looks too low to include in the taf at this point. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...GARBEROGLIO AVIATION...PETERSEN
Hazardous weather outlook, Jul 10, 11:18 AM MDT, 5 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1118 AM MDT Mon Jul 10 2023 COZ058>089-093>099-111730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1118 AM MDT Mon Jul 10 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered thunderstorms over the mountains at midday will spread across the plains through the afternoon and early evening. One or two storms could become severe just east of the I-25 corridor with gusty outflow winds up to 60 mph possible near high based thunderstorms. As thunderstorms encounter greater moisture east of a dry line, they could produce hail of an inch or greater in diameter along with wind gusts up to 70 mph as they near the Kansas border. Thunderstorms will end from west to east by the early evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Elevated fire weather conditions are expected over the Continental Divide Region, San Luis Valley and Upper Arkansas River Valley, with gusty winds and low daytime humidities expected. Temperatures will increase this week to above average values, and could lead to a higher heat risk and heat related issues, particularly across the San Luis Valley region. Thunderstorms will increase in coverage starting Thursday and continue through the weekend. Strong to severe storms will be possible, particularly across the eastern plains. Trends will need to be monitored closely to better hone down area of greatest concern and possible hazards. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 10/10
In the hours before
Special weather statement, Jul 10, 2:28 PM MDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT Mon Jul 10 2023
COZ089-093-095-102100-
Crowley County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
228 PM MDT Mon Jul 10 2023
...A strong thunderstorm will impact portions of northern Otero,
southwestern Kiowa, and Crowley Counties through 300 PM MDT...
At 227 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles north of Sugar City, or 33 miles north of La Junta, moving
southeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Damaging winds could extend well ahead of
thunderstorms.
Locations impacted include...
Rocky Ford, Fowler, Ordway, Manzanola, Olney Springs, Sugar City,
Cheraw and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3807 10352 3803 10406 3844 10405 3852 10385
3852 10325
TIME...MOT...LOC 2027Z 309DEG 31KT 3844 10374
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 10, 2:44 PM MDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
244 PM MDT Mon Jul 10 2023
COZ086-088-093-094-102115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
244 PM MDT Mon Jul 10 2023
...Strong thunderstorms will impact portions of Otero, central Las
Animas, and southeastern Pueblo Counties through 315 PM MDT...
At 243 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Manzanola to 6 miles north of
Delhi to 11 miles northeast of Aguilar. Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Junta, North La Junta, Rocky Ford, Swink, Delhi, Higbee, Model,
Timpas, Thatcher and Tyrone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3752 10462 3777 10413 3805 10406 3807 10340
3782 10340 3761 10341 3725 10412
TIME...MOT...LOC 2043Z 287DEG 31KT 3799 10389 3772 10400 3748 10447
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 10, 2:57 PM MDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT Mon Jul 10 2023
COZ089-093-095-097-102130-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
257 PM MDT Mon Jul 10 2023
...Strong thunderstorms will impact portions of northern Otero,
western Kiowa, Crowley, and northwestern Bent Counties through 330
PM MDT...
At 256 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Wild Horse Point to Olney
Springs. Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Damaging winds could extend well ahead of
thunderstorms.
Locations impacted include...
Rocky Ford, Fowler, Ordway, Manzanola, Olney Springs, Sugar City,
Cheraw, Crowley, Haswell, Blue Lake and Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3805 10328 3803 10406 3832 10406 3852 10381
3853 10317 3857 10317 3857 10291
TIME...MOT...LOC 2056Z 276DEG 22KT 3842 10354 3816 10394
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 10, 3:14 PM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
314 PM MDT Mon Jul 10 2023
COZ088-093-094-097-102145-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
314 PM MDT Mon Jul 10 2023
...Strong thunderstorms will impact portions of southeastern Otero,
central Las Animas and southwestern Bent Counties through 345 PM
MDT...
At 313 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rocky Ford to 11 miles south of Timpas to
6 miles southeast of Aguilar. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Damaging winds could extend well ahead of
thunderstorms.
Locations impacted include...
La Junta, North La Junta, Rocky Ford, Las Animas, Swink, Higbee,
Model, Hoehne, Timpas, Thatcher, Tyrone and John Martin Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3808 10315 3749 10322 3714 10407 3732 10473
3768 10388 3807 10382
TIME...MOT...LOC 2113Z 289DEG 37KT 3798 10376 3765 10376 3734 10458
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
EhrSpecial weather statement, Jul 10, 3:41 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
341 PM MDT Mon Jul 10 2023
COZ088-093-094-097-102215-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
341 PM MDT Mon Jul 10 2023
...Strong thunderstorms will impact portions of southeastern Otero,
northwestern Baca, eastern Las Animas and southwestern Bent Counties
through 415 PM MDT...
At 340 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North La Junta to 11 miles southwest of
Higbee to near Hoehne. Movement was east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Damaging winds could extend well ahead of
thunderstorms.
Locations impacted include...
La Junta, Higbee, Model, Hoehne, Tyrone and Trinchera.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3715 10448 3740 10441 3764 10366 3798 10367
3800 10305 3755 10308 3722 10344 3704 10401
TIME...MOT...LOC 2140Z 273DEG 34KT 3790 10356 3763 10357 3721 10433
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 10, 4:13 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
413 PM MDT Mon Jul 10 2023
COZ094-097>099-102245-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
413 PM MDT Mon Jul 10 2023
...Strong thunderstorms will impact portions of southwestern Prowers,
northwestern Baca, east central Las Animas and southern Bent Counties
through 445 PM MDT...
At 412 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles south of Las Animas to 18 miles
southeast of Higbee. Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Damaging winds may extend well ahead of
thunderstorms.
Locations impacted include...
Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3801 10262 3724 10279 3755 10339 3798 10330
TIME...MOT...LOC 2212Z 284DEG 32KT 3787 10318 3753 10328
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:02 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Jul 9, 9:35 PM MDT | Special Weather Statement | PUB | Otero | 40 min |
| Jul 10, 11:36 AM MDT | Special Weather Statement | PUB | Teller | 39 min |
| Jul 10, 12:08 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jul 10, 12:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 10, 12:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 10, 12:51 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jul 10, 12:56 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jul 10, 1:05 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 25 min |
| Jul 10, 1:20 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jul 10, 1:27 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jul 10, 1:41 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| Jul 10, 1:52 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jul 10, 2:14 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| Jul 10, 2:18 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| Jul 10, 2:28 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jul 10, 2:44 PM MDT | Special Weather Statement | PUB | Las Animas, Otero | 31 min |
| Jul 10, 2:57 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Jul 10, 3:14 PM MDT | Special Weather Statement | PUB | Las Animas, Otero | 31 min |
| Jul 10, 3:41 PM MDT | Special Weather Statement | PUB | Bent, Las Animas | 34 min |
| Jul 10, 4:13 PM MDT | Special Weather Statement | PUB | Bent | 32 min |
| Jul 10, 4:23 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 37 min |
| Jul 10, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.